Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

KODETEORI OG TIPPING

TOR BU
Nordisk Matematisk Tidskrift
Vol. 25/26, No. 3/4 (1978), pp. 197-205
Published by: Mathematica Scandinavica
Stable URL: http://www.jstor.org/stable/24525305
Page Count: 9
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
KODETEORI OG TIPPING
Preview not available

Abstract

The author gives a brief review of the theory of error correcting codes, and shows the connection between this theory and the problem of how to guarantee at least n–r correct bets in a football pool with n games.

Page Thumbnails

  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205